Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2017 | Journal Article | IST-REx-ID: 1089 |
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, and P. Zwiernik, “Total positivity in Markov structures,” Annals of Statistics, vol. 45, no. 3. Institute of Mathematical Statistics, pp. 1152–1184, 2017.View | DOI | Download Submitted Version (ext.)
2017 | Journal Article | IST-REx-ID: 1111 |
J. Heredia, B. Trubenova, D. Sudholt, and T. Paixao, “Selection limits to adaptive walks on correlated landscapes,” Genetics, vol. 205, no. 2. Genetics Society of America, pp. 803–825, 2017.View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
2017 | Conference Paper | IST-REx-ID: 1116 |
G. Avni, S. Goel, T. A. Henzinger, and G. Rodríguez Navas, “Computing scores of forwarding schemes in switched networks with probabilistic faults,” presented at the TACAS: Tools and Algorithms for the Construction and Analysis of Systems, Uppsala, Sweden, 2017, vol. 10206, pp. 169–187.View | Files available | DOI